Results 1 to 3 of 3
Like Tree1Likes
  • 1 Post By Randy35
Xanax withdrawal advice seeker...
  1. #1
    ProudPapa3 is offline New Member
    Join Date
    Mar 2018
    Posts
    3

    Default Xanax withdrawal advice seeker...

    Hi all...New to the forum.
    I was taking .5 mg of Xanax once a day at night only for about 6 months and have stopped Cold Turkey for about 10 days now. Tremors and cold/hot sweats are the most prevalent. How long do these 2 withdrawal symptoms last??? Really trying to avoid taking another med to mask the withdrawals. Should I power thru and hope for the best ???

  2. #2
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,312

    Default

    Quote Originally Posted by ProudPapa3 View Post
    Hi all...New to the forum.
    I was taking .5 mg of Xanax once a day at night only for about 6 months and have stopped Cold Turkey for about 10 days now. Tremors and cold/hot sweats are the most prevalent. How long do these 2 withdrawal symptoms last??? Really trying to avoid taking another med to mask the withdrawals. Should I power thru and hope for the best ???

    Hi Papa -

    It's extremely dangerous to stop any benzo CT. They should be tapered very slowly over lots of time just to give you the facts. It can actually be deadly to do what you've done so consider yourself very lucky you seemed to have gotten away with it. Seizures occur and you end up hospitalized in most cases.

    Seeing as you're past day 10, I think you may be out of the woods although wd symptoms can hang on a while. Given a little more time I believe you'll begin feeling much, much better. Drink lots of fluids including water, gatorade and perhaps some pedialyte, boost or ensure. Talk to your doctor and let them know what's going on. Perhaps some Clonidine (blood pressure med) that's often used for detox symptoms can help you.

    Just don't ever go CT off a benzo again. You'll be ok in a little while.


    Randy
    Lvg nghtmare likes this.

  3. #3
    ProudPapa3 is offline New Member
    Join Date
    Mar 2018
    Posts
    3

    Default

    Thx for replying Randy. Doc has me on propranolol 20 mg in the AM and 20 mg at PM. Tremors come and go, I just hope and pray they will be less frequent over time? Xanax really helped me at a time when stress, insomnia, anxiety and depression were consuming me. But it seems there is a price to pay when it’s time to stop taking Xanax. Even on a low dosage of .5 mg ONCE at night for 5 months.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22